# SDR AU990353

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SL13884M03
- Condition: Failed
- Location: Crankshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT FRONT BEARING FAULTY.  WHITE METAL BREAKING AWAY FROM THE BEARING.  METAL CONTAMINATION OF OIL SYSTEM.
